# SDR CALA2018110502286

- Difficulty date: November 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 67,728 hours, 28,307 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53112753200
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TO AAR NR-9611849-  L-1 PAX DOOR CUTOUT AT FR 20. CRACK INDI CATION AT DOOR STOP FITTING #7 I/B UPPER HOLE. REF TO ECRA 5311-02037 PART 1 INTERIM REPAIR-COMPLETED AND DIP CREATED TO ACCOMPLISH THE INITIAL INSPECTION REQUIRMENTS AS PER PART 2 OF ECRA 5311-02037 ON OR BEFORE THE A/C REACHES. ADD EMP:V918733 43,207 TOTAL FC. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 14,900 FC THEREAFTER. OK TO DIP FOR 43,207 FC TO MATCH AIRCRAFT TIME. REPEAT REINSPECT ION EVERY 14,900 FC TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEW QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
